MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HD AUTOCLAVABLE CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. HD AUTOCLAVABLE CAMERA HEAD
Model Number CH-S190-XZ-E
Medical Device Problem Codes Disconnection (1171); Display or Visual Feedback Problem (1184); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the autoclavable camera head had problem with the image during maintenance.During the initial evaluation of the device cable disconnection, intermittent image and leakage from the cable was observed.There was no patient involvement.
 
Additional Manufacturer Narrative
The final investigation has been completed.The failure reported by the customer and identified during the inspection have been confirmed.The cause was determined to be related to a component failure.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.

Brand Name
HD AUTOCLAVABLE CAMERA HEAD
Common Device Name
AUTOCLAVABLE CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50268240
Report Number3002808148-2026-28474
Device Sequence Number10584766
Product Code FET
UDI-Device Identifier04953170310799
UDI-Public04953170310799
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K102059
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH-S190-XZ-E
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/30/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown